# SDR ASAA2017101622231

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 34,565 hours, 10,400 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAKEOFF +15 (+/- 5 MINUTES) WHILE AT INTERMEDIATE LEVEL OFF PER ATC, THE RIGHT FMC DISPLAY BLANKED FOR APPROXIMATELY 3-5 SECONDS. THEN DISPLAYED BIT PASS IN GREEN FONT, SOFTWARE  IN BLUE FONT AND CUSTOMER IN YELLOW FONT ON A BLANK/BLACK BACKGROUND FOR APPROXIMATELY 5 SECONDS. THEN NORMAL DISPLAY RETURNED - THIS HAPPENED 4 TIMES DURING THE FLIGHT. THEN ND WAS NORMAL WITH NO FLAGS. ACFT GROUNDED.  REBOOTED THE RT FMC & CDU IAW FIM 34-61, TASK 804.  RT FMC & CDU OPS CHECK OK. RT FMC BITE TEST OK, IAW FIM 34-61, TASK 801.
